Previous |  Up |  Next


Musielak-Orlicz space; Orlicz norm
In this paper, some necessary and sufficient conditions for $\sup \{k_x:\|x\|^0=1\}< \infty $ in Musielak-Orlicz function spaces as well as in Musielak-Orlicz sequence spaces are given.
[1] Chen S.: Some rotundities of Orlicz space with Orlicz norm. Bull. Polish Acad. Sci. Math. 34 (1986), 585-596. MR 0884206
[2] Chen S.: Geometry of Orlicz space. Dissertationes Math. 356 (1996), 1-204. MR 1410390
[3] Wu C., Sun H.: Norm calculation and complex convexity of the Musielak-Orlicz sequence space. Chinese Ann. Math. 12A (1991), suppl., 98-102. MR 1118272
Partner of
EuDML logo